Pierre Lecomte
Pierre Lecomte
Professeur de mathématique, ULiège
Подтвержден адрес электронной почты в домене uliege.be
Название
Процитировано
Процитировано
Год
Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds
M De Wilde, PBA Lecomte
Letters in Mathematical Physics 7 (6), 487-496, 1983
5421983
Projectively equivariant symbol calculus
PBA Lecomte, VY Ovsienko
Letters in Mathematical Physics 49 (3), 173-196, 1999
1261999
Conformally equivariant quantization: existence and uniqueness
C Duval, P Lecomte, V Ovsienko
Annales de l'institut Fourier 49 (6), 1999
1101999
Numeration systems on a regular language
PBA Lecomte, M Rigo
Theory of Computing Systems 34 (1), 27-44, 2000
942000
Formal deformations of the Poisson Lie algebra of a symplectic manifold and star-products. Existence, equivalence, derivations
M De Wilde, P Lecomte
Deformation theory of algebras and structures and applications, 897-960, 1988
831988
Modules et cohomologies des bigebres de Lie (Note rectificative)
PBA Lecomte, C Roger
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 311 (13 …, 1990
761990
Comparison of some modules of the Lie algebra of vector fields
PBA Lecomte, P Mathonet, E Tousset
Indagationes Mathematicae 7 (4), 461-471, 1996
621996
The multigraded Nijenhuis–Richardson algebra, its universal property and applications
PAB Lecomte, PW Michor, H Schicketanz
Journal of pure and applied algebra 77 (1), 87-102, 1992
511992
Cohomology of the vector fields Lie algebra and modules of differential operators on a smooth manifold
PBA Lecomte, VY Ovsienko
Compositio Mathematica 124 (1), 95-110, 2000
502000
Multi-parameter deformations of the module of symbols ofdifferential operators
B Agrebaoui, F Ammar, P Lecomte, V Ovsienko
International Mathematics Research Notices 2002 (16), 847-869, 2002
482002
Towards projectively equivariant quantization
P Lecomte
Progress of Theoretical Physics Supplement 144, 125-132, 2001
362001
Star-products on cotangent bundles
M De Wilde, PBA Lecomte
Letters in Mathematical Physics 7 (3), 235-241, 1983
361983
On the cohomology of sl (m+ 1, R) acting on differential operators and sl (m+ 1, R)-equivariant symbol
PBA Lecomte
arXiv preprint math/9801121, 1998
351998
Classification projective des espaces d’opérateurs différentiels agissant sur les densités
PBA Lecomte
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (4), 287-290, 1999
341999
Application of the cohomology of graded Lie algebras to formal deformations of Lie algebras
PBA Lecomte
letters in mathematical physics 13 (2), 157-166, 1987
341987
Sur la suite exacte canonique associée à un fibré principal
P Lecomte
Bulletin de la Société Mathématique de France 113, 259-271, 1985
331985
On the representation of real numbers using regular languages
P Lecomte, M Rigo
Theory of Computing Systems 35 (1), 13-38, 2002
292002
CO-HOMOLOGY OF THE LIE-ALGEBRA OF SMOOTH VECTOR-FIELDS OF A MANIFOLD, ASSOCIATED TO THE LIE DERIVATIVE OF SMOOTH FORMS
M DEWILDE, PBA Lecomte
Journal de Mathématiques Pures et Appliquées 62 (2), 197-214, 1983
291983
Abstract numeration systems (Chapter 3)
P Lecomte, M Rigo
Combinatorics, automata and number theory, 2010
232010
On some sequence of graded Lie algebras associated to manifolds
PBA Lecomte
Annals of Global Analysis and Geometry 12 (1), 183-192, 1994
191994
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20